# SDR UIA02005

- Difficulty date: July 29, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N15223
- Make and model: Dhav DHC8311
- Aircraft serial: 404
- Aircraft time: 13,060 hours, 27,612 cycles
- Engine: Pwa PW123
- Engine time: 14,073 hours, 27,497 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

NR 2 ENGINE HAS AN IN FLIGHT SHUTDOWN, IAW QUICK REFERENCE HANDBOOK MADE AN EMERGENCY LANDING AT KHH.  FOUND TRANSFER ACCESSORY GEARBOX TOWER SHAFT HAD FREE ROTATION DURING CHECK.THIS IS THE SECOND SIMILAR EVENT HAPPENING WITHIN A WEEK, THE ENGINE WAS REPAIRED ,  DUE TO CENTER COOLING RING FOUND CRACKED AND MATERIAL MISSING.TSO:3314HR TSLSV:207HR CSO:6192CYC CSLSV:405CYC,
